Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Varieties generated by modular lattices of width four


Author: Ralph Freese
Journal: Bull. Amer. Math. Soc. 78 (1972), 447-450
MSC (1970): Primary 06A30, 08A15, 06A20; Secondary 08A30
DOI: https://doi.org/10.1090/S0002-9904-1972-12939-2
MathSciNet review: 0289376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Baker, Equational axioms for classes of lattices, Bull. Amer. Math. Soc. 77 (1971), 97-102. MR 288058
  • 2. G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I., 1967. MR 37 #2638. MR 227053
  • 3. R. S. Freese, Subdirectly irreducible modular lattices of width four, Notices Amer. Math. Soc. 17 (1970), 1041. Abstract #680-Al.
  • 4. R. S. Freese, Varieties generated by modular lattices of width four, Ph.D. Thesis, California Institute of Technology, 1972.
  • 5. B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110-121. MR 38 #5689. MR 237402
  • 6. B. Jónsson, Equational classes of lattices, Math. Scand. 22 (1968), 187-196. MR 40 #66. MR 246797
  • 7. R. McKenzie, Equational bases for lattice theories, Math. Scand. 27 (1970), 24-38. MR 274353
  • 8. R. Wille, Primitive Länge und primitive Weite bei modularen Verbänden, Math. Z. 108 (1969), 129-136. MR 39 #2672. MR 241332

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A30, 08A15, 06A20, 08A30

Retrieve articles in all journals with MSC (1970): 06A30, 08A15, 06A20, 08A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12939-2

American Mathematical Society